# SDR REXA2016031600453

- Difficulty date: March 16, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N8921B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7921
- Aircraft time: 23,718 hours, 21,268 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR TRACK LOWER FWD SUPPORT BRACKET CRACKED.  INSTALLED NEW BRACKET, PIN 601R35050-25, TAG B70564 ON CARGO DOOR TRACK LOWER FWD SUPPORT IAW SRM 51-42-06 & 51-41-02.
